# SDR IPXA2019091746924

- Difficulty date: August 31, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327084600300
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG FLOOR PANEL 242EN, PN-B5327084600300 HAS DAMAGED INSERT HOLE; INSERT MISSING. FABBED PANEL 242EN FROM 5024N40000155-G, BATCH# PER SREO A300-5320-40532-B.
